# SDR HALA2010101800522

- Difficulty date: October 18, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N585HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24257
- Aircraft time: 93,846 hours, 17,892 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON FLOORBEAM TOP CHORD AT BS 654+66 - 654+100,LBL 55.  BLENDED BEYOND LIMITES IAW SRM 51-10-02-00-0, REV 84.  STRAP REPLACED IAW SRM 51-04-02, REV 85. CPC APPLIED.
